Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17422
Title: A polynomial-time algorithm for the weighted link ring loading problem with integer demand splitting
Authors: Nong, QQ
Cheng, TCE 
Ng, CT 
Keywords: Polynomial-time algorithm
Ring loading problem
Weighted load
Issue Date: 2010
Publisher: Elsevier
Source: Theoretical computer science, 2010, v. 411, no. 31-33, p. 2978-2986 How to cite?
Journal: Theoretical computer science 
Abstract: We are given an n-node undirected ring network, in which each link of the ring is associated with a weight. Traffic demand is given for each pair of nodes in the ring. Each demand is allowed to be split into two integer parts, which are then routed in different directions, clockwise and counterclockwise, respectively. The load of a link is the sum of the flows routed through the link and the nonnegative weighted load of a link is the product of its weight and its load. The objective is to find a routing scheme such that the maximum weighted load on the ring is minimized. Based on some useful structural properties of the decision version of the problem, we design a polynomial-time combinatorial algorithm for the optimization problem.
URI: http://hdl.handle.net/10397/17422
ISSN: 0304-3975
DOI: 10.1016/j.tcs.2010.04.035
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jul 28, 2017

Page view(s)

43
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.